Alert archive / Minnesota / Tornado Warnings in 2020

Tornado Warning 17, NWS Duluth, MN

August 14, 2020Aitkin County, Carlton County, Minnesota

NWS Duluth, MN issued this tornado warning at Aug 14, 2020, 6:59 PM CDT for Aitkin County, Carlton County, Minnesota. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 14, 2020, 6:59 PM CDT (23:59 UTC)
Expired
Aug 14, 2020, 7:30 PM CDT
In force
31 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Aitkin County, MN, Carlton County, MN

The radar

The Duluth radar (KDLH), 69 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 14, 7:00 PM CDTTSTM WND DMGLawler, MNMULTIPLE TREES AND POWER LINES DOWN. TIME ESTIMATED BY RADAR.
Aug 14, 7:01 PM CDTTORNADO1 N Lawler, MNDELAYED REPORT. DRONE VIDEO SHOWED TORNADO DAMAGE TO A STAND OF TREES AND A FEW OUTBUILDINGS. SEVERAL MATURE SOFTWOOD TREES WERE BROKEN A FEW FEET ABOVE GROUND AND SEVERAL MORE WERE UPROOTED. AN OUTBUILDING HAD A GARAGE DOOR DISHED IN. AN ELECTRICAL POLE WAS B

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 14, 5:38 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 12.0 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2020-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 996 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2020-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
996 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
950 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

028 
WFUS53 KDLH 142359
TORDLH
MNC001-017-150030-
/O.NEW.KDLH.TO.W.0017.200814T2359Z-200815T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Duluth MN
659 PM CDT Fri Aug 14 2020

The National Weather Service in Duluth MN has issued a

* Tornado Warning for...
  East central Aitkin County in east central Minnesota...
  Northwestern Carlton County in northeastern Minnesota...

* Until 730 PM CDT.
    
* At 659 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 7 miles southeast of McGregor, or 15 miles south of Big
  Sandy Lake, moving northeast at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur. Tree 
           damage is likely.

* This dangerous storm will be near...
  Tamarack around 715 PM CDT.
  Cromwell around 730 PM CDT.

Other locations impacted by this tornadic thunderstorm include Wright
and Lawler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4648 9317 4657 9327 4675 9303 4676 9293
      4665 9276
TIME...MOT...LOC 2359Z 229DEG 29KT 4654 9317 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Huyck
4 follow-up statements
685 
WWUS53 KDLH 150003
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
703 PM CDT Fri Aug 14 2020

MNC001-017-150030-
/O.CON.KDLH.TO.W.0017.000000T0000Z-200815T0030Z/
Aitkin MN-Carlton MN-
703 PM CDT Fri Aug 14 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR EAST
CENTRAL AITKIN AND NORTHWESTERN CARLTON COUNTIES...
        
At 702 PM CDT, a confirmed tornado was located near Tamarack, or 15
miles southeast of Big Sandy Lake, moving northeast at 25 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur. Tree damage is 
         likely.

This tornado will be near...
  Tamarack around 720 PM CDT.
  Cromwell around 730 PM CDT.

Other locations impacted by this tornadic thunderstorm include Wright
and Lawler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4667 9278 4665 9276 4648 9317 4657 9327
      4675 9303 4676 9293
TIME...MOT...LOC 0002Z 230DEG 23KT 4656 9316 

TORNADO...OBSERVED
HAIL...<.75IN

$$

Huyck
213 
WWUS53 KDLH 150013
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
713 PM CDT Fri Aug 14 2020

MNC001-017-150030-
/O.CON.KDLH.TO.W.0017.000000T0000Z-200815T0030Z/
Aitkin MN-Carlton MN-
713 PM CDT Fri Aug 14 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR EAST
CENTRAL AITKIN AND NORTHWESTERN CARLTON COUNTIES...
    
At 713 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Tamarack, or 12 miles southeast of Big Sandy Lake,
moving northeast at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur. Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
east central Aitkin and northwestern Carlton Counties, including the
following locations... Wright.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4651 9310 4658 9325 4659 9325 4675 9303
      4676 9293 4668 9280 4654 9303
TIME...MOT...LOC 0013Z 202DEG 24KT 4662 9311 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Huyck
054 
WWUS53 KDLH 150019
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
719 PM CDT Fri Aug 14 2020

MNC001-017-150030-
/O.CON.KDLH.TO.W.0017.000000T0000Z-200815T0030Z/
Aitkin MN-Carlton MN-
719 PM CDT Fri Aug 14 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR EAST
CENTRAL AITKIN AND NORTHWESTERN CARLTON COUNTIES...
        
At 719 PM CDT, a confirmed tornado was located near Cromwell, or 18
miles southeast of Big Sandy Lake, moving northeast at 35 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur. Tree damage is 
         likely.

Locations impacted include...
Cromwell, Tamarack, and Wright. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4654 9303 4659 9319 4664 9318 4675 9303
      4676 9293 4668 9280
TIME...MOT...LOC 0019Z 204DEG 32KT 4661 9297 

TORNADO...OBSERVED
HAIL...<.75IN

$$

Huyck
819 
WWUS53 KDLH 150030
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
730 PM CDT Fri Aug 14 2020

MNC001-017-150040-
/O.EXP.KDLH.TO.W.0017.000000T0000Z-200815T0030Z/
Aitkin MN-Carlton MN-
730 PM CDT Fri Aug 14 2020

...THE TORNADO WARNING FOR EAST CENTRAL AITKIN AND NORTHWESTERN
CARLTON COUNTIES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been allowed to expire.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern and east central Minnesota.

LAT...LON 4654 9303 4659 9319 4664 9318 4675 9303
      4676 9293 4668 9280
TIME...MOT...LOC 0030Z 229DEG 29KT 4666 9288 

$$

Huyck

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this tornado warning went out at Aug 14, 4:16 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Aug 14, 4:16 PM CDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
416 PM CDT Fri Aug 14 2020

.SHORT TERM...(This evening through Saturday night)
Issued at 411 PM CDT Fri Aug 14 2020

Showers and thunderstorms are expected this afternoon and evening as
a cold front sweeps across the CWA. The main uncertainty with the
line of storms tonight has been the potential for severe weather.
Previous model guidance has suggested MLCAPE exceeding 2000 J/kg,
but more recent runs have shown discrepancies within the CAMs.
Trends have been suggesting only a few hundred J/kg of CAPE with
current visible imagery supporting this since there was minimal
clearing. The wind environment has been much more favorable, with
40- 50 knots of effective bulk shear. In addition, 0-1 km SRH
values have been well over 200 m2/s2. However, given the poor
instability, the strength of convection has so far remained below
severe criteria. Despite the weak instability, these storms still
may turn severe this evening given the strong wind environment.

One possible impact that may result from these storms will be the
potential for flash flooding in the Brainerd Lakes area. Earlier
rounds of convection this morning produced up to 1.5 inches of
rainfall around Cass and Crow Wing Counties. Additional rainfall
tonight is expected to be between 2-4 inches, especially if these
storms begin to backbuild as the LLJ strengthens. A Flash Flood
Watch has been issued for Cass County and Crow Wing County to
account for the potential in flooding this evening.

Following the passage of the cold front tonight, conditions will dry
out by Saturday morning along with cooler temperatures. A slight
chance for additional showers and isolated thunderstorms is possible
Saturday night into Sunday as weak low pressure passes to the north
over Ontario.

.LONG TERM...(Sunday through Friday)
Issued at 411 PM CDT Fri Aug 14 2020

A cooler period is expected to start on Sunday into next week along
with mostly dry conditions as a longwave trough sets up over the
eastern half of the CONUS. Slight chances for showers and
thunderstorms are possible Tuesday and Wednesday as several
shortwaves move across the area. The best chance for widespread
rainfall comes Thursday night into Friday, as a longwave trough
moves across the region.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1245 PM CDT Fri Aug 14 2020

Winds this afternoon are expected to remain gusty ahead of an
approaching cold front. VFR conditions will deteriorate as showers
and thunderstorms move eastward this afternoon and evening. A few
storms may be severe, with the greatest risk being for BRD. MVFR
ceilings and visibilities are likely as the showers and
thunderstorms move through. Conditions are expected to improve to
VFR tomorrow morning as drier air moves in, reducing cloud cover.
The exception will be HYR, where IFR ceilings are likely to
persist tomorrow morning, as low stratus from the cold front
linger.

&&

.MARINE...
Issued at 411 PM CDT Fri Aug 14 2020

The main concern this evening will be the chance for showers and
thunderstorms as a cold front approaches the area. Severe storms may
be possible, with strong and gusty winds, large hail, and heavy rain
causing reduced visibilities being the primary hazards. Following
the passage of the cold front overnight, winds will become gusty
on Saturday morning along the South Shore with west winds of 15-20
knots and gusts up to 25 knots. A small craft advisory may be
needed, primarily around the Bayfield Peninsula. Waves tomorrow
will be 2-4 feet, calming down to 2 feet or less by the evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  54  77  56  77 / 100  10  30   0
INL  51  77  51  75 /  90  30  30   0
BRD  51  77  57  78 /  30   0  10   0
HYR  53  77  55  78 /  80   0  20   0
ASX  56  79  57  80 /  60  10  30   0

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...Flash Flood Watch until midnight CDT tonight for MNZ025-033-034.

LS...None.
&&

SHORT TERM...Unruh/GSF
LONG TERM...Unruh/GSF
AVIATION...Unruh/GSF
MARINE...Unruh/GSF
Hazardous weather outlook, Aug 14, 5:06 PM CDT, 1 hour 53 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
506 PM CDT Fri Aug 14 2020

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-152215-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
506 PM CDT Fri Aug 14 2020

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...Tonight

Strong to severe thunderstorms will be possible this evening.
Strong winds and large hail are the primary threats. Storms may
also contain isolated tornadoes, frequent lightning, and heavy
rainfall which may lead to areas of flash flooding. The severe
weather threat will diminish around midnight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Scattered showers and thunderstorms are possible mainly in
northeastern Minnesota Saturday and Saturday night. Severe
weather is not expected.

Thunderstorm chances will return Tuesday through Friday. Severe
weather is not expected.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed tonight.

LSZ121-140>148-152215-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
506 PM CDT Fri Aug 14 2020

This Hazardous Weather Outlook is for portions of the Nearshore
waters of western Lake Superior.

.DAY ONE...Tonight

Thunderstorms are expected this evening. Some may be strong to
severe with wind gusts greater than 30 knots, large hail, and
frequent lightning possible. In addition, breezy southwesterly
winds will develop this evening, which may lead to wave heights up
to 5 ft along the Bayfield Peninsula. A Small Craft Advisory may
be needed.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There will be a chance for thunderstorms on Saturday and again
Tuesday through Thursday next week. Severe weather is not
expected.

JDS

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Local storm report, Aug 14, 6:40 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
640 PM CDT FRI AUG 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HEAVY RAIN       10 NNW HILL CITY        47.11N 93.70W
08/14/2020  M3.18 INCH       ITASCA             MN   TRAINED SPOTTER

            24-HR TOTAL RAINFALL.

&&

WFU
Local storm report, Aug 14, 6:45 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
645 PM CDT FRI AUG 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     FLOOD            1 N LA PRAIRIE          47.24N 93.49W
08/14/2020                   ITASCA             MN   LAW ENFORCEMENT

            STATE PATROL REPORTS THAT 2 FEET OF WATER
            WAS COVERING THE ROAD ON 169 NEAR GLENWOOD
            DRIVE. ROAD WILL BE SHUT DOWN.

&&

WFU
Local storm report, Aug 14, 6:47 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
647 PM CDT FRI AUG 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     TSTM WND DMG     3 SSE BOVEY             47.25N 93.38W
08/14/2020                   ITASCA             MN   AMATEUR RADIO

            SEVERAL TREES REPORTED DOWN AT THE TROUT
            LAKE CAMPGROUND NEAR GRAND RAPIDS.

&&

JDS
Local storm report, Aug 14, 6:55 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
655 PM CDT FRI AUG 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     FUNNEL CLOUD     1 WNW CALUMET           47.32N 93.28W
08/14/2020                   ITASCA             MN   TRAINED SPOTTER

            POSSIBLE FUNNEL CLOUD WITHIN A ROTATING
            SHELF CLOUD. DIFFICULT TO SEE IF FUNNEL WAS
            TOUCHING THE GROUND SINCE IT APPEARED TO BE
            RAIN WRAPPED. LOCATION APPROXIMATE...SPOTTER
            REPORTED SEEING THIS FUNNEL NEAR MARBLE ON
            US-169.

&&

JDS
Local storm report, Aug 14, 6:56 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
656 PM CDT FRI AUG 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             1 SSW GRAND RAPIDS      47.22N 93.53W
08/14/2020  E0.88 INCH       ITASCA             MN   TRAINED SPOTTER

&&

WFU
Local storm report, Aug 14, 6:57 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
657 PM CDT FRI AUG 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HEAVY RAIN       1 SSW GRAND RAPIDS      47.22N 93.53W
08/14/2020  M2.25 INCH       ITASCA             MN   TRAINED SPOTTER

            2.25 INCHES OF RAIN MEASURED OVER AN HOUR.

&&

WFU

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 9:42 PM CDTSpecial Weather StatementDLHKoochiching18 min
Aug 13, 10:06 PM CDTSpecial Weather StatementDLHKoochiching24 min
Aug 13, 10:23 PM CDTSpecial Weather StatementDLHKoochiching7 min
Aug 13, 10:47 PM CDTSevere Thunderstorm WarningDLHItasca, Koochiching53 min
Aug 13, 11:48 PM CDTSevere Thunderstorm WarningDLHCass, Itasca57 min
Aug 14, 12:30 AM CDTSpecial Weather StatementDLHItasca30 min
Aug 14, 12:37 AM CDTSpecial Weather StatementDLH23 min
Aug 14, 12:45 AM CDTSpecial Weather StatementDLHKoochiching30 min
Aug 14, 12:54 AM CDTSpecial Weather StatementDLH51 min
Aug 14, 1:00 AM CDTSpecial Weather StatementDLHItasca30 min
Aug 14, 1:02 AM CDTAreal Flood AdvisoryDLHItasca, Koochiching3 hr
Aug 14, 1:11 AM CDTSevere Thunderstorm WarningDLHCass, Crow Wing64 min
Aug 14, 1:18 AM CDTSpecial Weather StatementDLH42 min
Aug 14, 1:32 AM CDTSpecial Weather StatementDLHSaint Louis43 min
Aug 14, 1:55 AM CDTSpecial Weather StatementDLHSaint Louis50 min
Aug 14, 2:09 AM CDTSpecial Weather StatementDLHSaint Louis36 min
Aug 14, 2:13 AM CDTSpecial Weather StatementDLHAitkin, Crow Wing47 min
Aug 14, 2:42 AM CDTSpecial Weather StatementDLHSaint Louis48 min
Aug 14, 2:48 AM CDTSpecial Weather StatementDLHAitkin, Carlton42 min
Aug 14, 3:25 AM CDTSpecial Weather StatementDLHPine50 min
Aug 14, 3:28 AM CDTSpecial Weather StatementDLHLake47 min
Aug 14, 3:42 AM CDTSpecial Marine WarningDLH63 min
Aug 14, 4:14 AM CDTSpecial Weather StatementDLHLake46 min
Aug 14, 4:56 AM CDTSpecial Weather StatementDLHCook34 min
Aug 14, 5:02 AM CDTSpecial Weather StatementDLHMorrison28 min
Aug 14, 5:32 AM CDTSpecial Weather StatementDLHCrow Wing28 min
Aug 14, 5:34 AM CDTSpecial Weather StatementDLHCook26 min
Aug 14, 6:16 AM CDTSpecial Weather StatementDLHAitkin29 min
Aug 14, 6:53 AM CDTAreal Flood AdvisoryDLHCass, Crow Wing3 hr
Aug 14, 6:56 AM CDTSpecial Weather StatementDLHAitkin34 min
Aug 14, 7:33 AM CDTSpecial Weather StatementDLHCarlton27 min
Aug 14, 11:38 AM CDTSpecial Weather StatementDLHCass, Itasca52 min
Aug 14, 12:28 PM CDTSpecial Weather StatementDLHCrow Wing62 min
Aug 14, 2:44 PM CDTFlash Flood WatchDLHCass, Crow Wing5 hr
Aug 14, 3:14 PM CDTAreal Flood WarningDLHCass, Crow Wing3 hr
Aug 14, 3:48 PM CDTAreal Flood WarningDLHCass3 hr
Aug 14, 5:15 PM CDTSpecial Weather StatementDLHKoochiching30 min
Aug 14, 5:20 PM CDTSpecial Weather StatementDLHCrow Wing25 min
Aug 14, 5:21 PM CDTSpecial Weather StatementDLHCrow Wing24 min
Aug 14, 5:29 PM CDTSevere Thunderstorm WarningDLHAitkin, Cass, Crow Wing23 min
Aug 14, 5:52 PM CDTSpecial Weather StatementDLHItasca, Koochiching53 min
Aug 14, 5:59 PM CDTSevere Thunderstorm WarningDLHAitkin, Crow Wing31 min
Aug 14, 6:00 PM CDTSpecial Weather StatementDLHItasca30 min
Aug 14, 6:02 PM CDTTornado WarningDLHAitkin, Cass, Crow Wing28 min
Aug 14, 6:13 PM CDTSevere Thunderstorm WarningDLHItasca47 min
Aug 14, 6:26 PM CDTTornado WarningDLHAitkin, Itasca34 min
Aug 14, 6:30 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Pine30 min
Aug 14, 6:47 PM CDTFlash Flood WarningDLHItasca115 min
Aug 14, 6:49 PM CDTSevere Thunderstorm WarningDLHItasca, Saint Louis41 min
Aug 14, 6:49 PM CDTTornado WarningDLHAitkin26 min
Aug 14, 6:54 PM CDTTornado WarningDLHAitkin, Itasca36 min

Nearby

Tornado Warnings in Minnesota, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.